Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stomach irritation, started post sit ups, have green stools occasionally, takes a long time to pass stools. What damage could have occurred?

Hi my name is julian and i just want to know if i should be worried because my stomache has been hurting not terribly bad or anything it is just irritated i guess, and it all started when i did sit ups about two weeks ago the feeling gets better then worse then better then worse again. My stools are sometimes green they where really dark one time, and now they are normal again but my stomache still feels strange and it takes me forever to pass a stool. what the heck did i do to myself?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
Welcome to Healthcare Magic,
Dark , green stools may result from presence of bile, blood, or food ( licorice, ingestion of lead, iron, bismuth ). You need stool analysis and liver function test that will clarify. Additionally you need Endoscopy to examine your stomach and duodenum ( in case of erosion there can be present small amount of blood that can cause dark coloration of your stools ). In such case you may seek Gastroenterologist consultation and request above mentioned tests that will help understand your condition, find cause and accordingly will be more easy choose treatment.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query.

Best Regards,


Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor